... I haven't taken it in months till nowi am I in danger?
I accidentally took two 40mg citalopran at the same time thinking it was as aspirin what should I do
Question posted by gwenaboi on 20 Sep 2014
Last updated on 21 September 2014 by Delila
Hi, i know this happened a day + ago now, but i would still consult your doctor or OOH services for advice and also just to let them know what happened. I accidentally took my 'night' meds in the morning recently, i contacted OOH service, sought advice, all is fine, but they wanted it to be on my notes at my doctors surgery, just in case. I hope you are feeling OK now?
First thing I would so is be sure your med bottles are properly labeled so this doesn't happen again. You may want to contact your Dr right away to make sure you will not suffer any serious consequences.
No, but you'll probably have some of the side effects today. You've got to read labels before you put pills in your mouth. Particularly since so many look alike.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.